# SDR 7A7B20091192

- Difficulty date: January 18, 2009
- Submitted: January 22, 2009
- Operation: General aviation
- Aircraft: N673BF
- Make and model: Boeing 767238
- Aircraft serial: 23402
- Aircraft time: 612,460 hours, 26,980 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101630305
- Part serial: PG0261
- Condition: Unwanted Deploy
- Location: Lt Overwing
- Part time: 61,250 hours, 26,980 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

UNCOMANDED DEPLOYMENT OF OFF WING EVACUATION SLIDE.
